# SDR COMA9810265

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 922AA2YA6P2722
- Condition: Malfunction
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT HAND MLG A-SYSTEM POSITION INDICATION LIGHTS INDICATED DOWN WHEN GEAR WAS UP.  REPLACED THE DOWNLOCK PROXIMITY SENSOR.
